MAUDE Adverse Event Report: BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

BELLCO SRL HMB32; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number MD042
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Electrolyte Imbalance (2196)
Date of Event 01/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, after 2 hours of treatment, the serum phosphate had decreased from 7.0 to 2.9 (hypophosphatemia).It did not result to the patient being hospitalized and the patient was not treated with an additional continuous renal replacement therapy (crrt) session.It did not have mechanical ventilation added or settings adjusted, there was no treatment with ecmo initiated or adjusted, potassium phosphate and sodium phosphate boluses were administered.There were no other actions taken in response to the event.The patient had recovered.
 
Event or Problem Description
According to the reporter, after 2 hours of treatment, the serum phosphate had decreased from 7.0 to 2.9 (hypophosphatemia).It did not result to the patient being hospitalized and the patient was not treated with an additional continuous renal replacement therapy (crrt) session.It did not have mechanical ventilation added or settings adjusted, there was no treatment with ecmo initiated or adjusted, potassium phosphate and sodium phosphate boluses were administered.There were no other actions taken in response to the event.The patient had recovered.It was later reported that the patient died while being in the study but the patient was not being treated with the machine system at the time of death.The patient was deceased and it was unrelated to the device.The cause of the death of the patient was hypoxemic respiratory failure.The patient had progressive hypoxemic respiratory failure requiring escalation of care to the oscillator on (b)(6) 2021.The patient was on near maximum oscillator settings.On (b)(6), the patient's oxygen saturations levels was acutely dropped and after discussion with the patient's medical team and parents the decision was made to withdraw the care.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HMB32
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
MDR Report Key11489911
Report Number1000312731-2021-00001
Device Sequence Number5349839
Product Code KPO
UDI-Device Identifier38051411600061
UDI-Public38051411600061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberMD042
Device Catalogue NumberMD042
Device Lot NumberL120020019N
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer03/15/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight5